121 105
Full Length Article
International Journal of Neutrosophic Science
Volume 18 , Issue 1, PP: 127-143 , 2022 | Cite this article as | XML | Html |PDF

Title

Hyers-Ulam-Rassias Stability for Functional Equation in Neutrosophic Normed Spaces

Authors Names :   M. Jeyaraman   1 *     A.N. Mangayarkkarasi   2     V. Jeyanthi   3     R. Pandiselvi   4  

1  Affiliation :  Alagappa University, Karaikudi, Tamil Nadu, India

    Email :  jeya.math@gmail.com


2  Affiliation :  Department of Mathematics, Nachiappa Swamigal Arts & Science College, Karaikudi. Affiliated to Alagappa University, Karaikudi, Tamilnadu, India.

    Email :  murugappan.mangai@gmail.com


3  Affiliation :  Government Arts College for Women, Sivagangai. Affiliated to Alagappa University, Karaikudi, Tamilnadu, India.

    Email :  jeykaliappa@gmail.com


4  Affiliation :  PG and Research Department of Mathematics, The Madura College, Madurai 625011, Tamilnadu, India

    Email :  rpselvi@gmail.com



Doi   :   https://doi.org/10.54216/IJNS.180111

Received: September 01, 2021 Accepted: January 19, 2022

Abstract :

In Neutrosophic Normed spaces, we investigate a unique quadratic function and a unique additive quadratic function of the Hyers-Ulam-Rassias stability for the functional equation  which is said to be a functional equation associated with inner products

 

space.

Keywords :

Hyers-Ulam-Rassias stability , Functional equation , Neutrosophic , Normed Space

References :

[1]       T. M. Rassias, “New characterizations of inner product spaces,” Bulletin des Sciences Mathematiques, vol. 108, no. 1, pp. 95-99, 1984.

[2]       C. Park, J. S. Huh, W. J. Min, D. H. Nam, and S. H. Roh, “Functional equations associated with inner product spaces,” The Journal of Chungcheong Mathematical Society, vol. 21, pp. 455-466, 2008.

[3]       C. Park, W. G. Park, and A. Najati, “Functional equations related to inner product spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 907121, 11 pages, 2009.

[4]       A. Najati and T. M. Rassias, “Stability of a mixed functional equation in several variables on Banach modules,” Nonlinear Analysis. Theory, Methods & Applications., vol. 72, no. 3-4, pp. 1755-1767, 2010.

[5]       C. Park, “Fuzzy stability of a functional equation associated with inner product spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1632-1642, 2009.

[6]       S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964.

[7]       D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941.

[8]       T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64-66, 1950.

[9]       T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300, 1978.

[10]    R. P. Agarwal, B. Xu, and W. Zhang, “Stability of functional equations in single variable,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 852-869, 2003.

[11]    G. L. Forti, “Hyers-Ulam stability of functional equations in several variables,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 143-190, 1995.

[12]    P. Gavrut ¸a, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431-436, 1994.

[13]    D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, Switzerland, 1998.¨

[14]    S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.

[15]    S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48, Springer, New York, NY, USA, 2011.

[16]    P. Kannappan, Functional Equations and Inequalities with Applications, Springer, New York, NY, USA, 2009.

[17]    T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23-130, 2000.

[18]    T. M. Rassia, Functional Equations, Inequalities and Applications, Kluwer Academic, Dordrecht, The Netherlands, 2003.

[19]    A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730-738, 2008.

[20]    A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720-729, 2008.

[21]    A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161-177, 2008.

[22]    A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy approximately cubic mappings,” Information Sciences, vol. 178, no. 19, pp. 3791-3798, 2008.

[23]    B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313334, 1960.

[24]    F. Smarandache, Neutrosophy. Neutrosophic Probability, Set, and Logic, ProQuest Information & Learning. Ann Arbor, Mi.chigan, USA. (1998).

[25]    F. Smarandache, A unifying field in logics: Neutrosophic logic Neutrosophy, Neutrosophic Set, Neutrosophic Probability and Statistics, Phoenix: Xiquan. (2003).

[26]    F. Smarandache, Neutrosophic set, a generalisation of the intuitionistic fuzzy sets. International Journal of Pure and Applied Mathematics 24(2005), 287 - 297.

[27]    F. Smarandache, Introduction to neutrosophic measure, neutrosophic integral, and neutrosophic probability, sitech & educational. Columbus: Craiova, (2013).

 

[28]    L. A.Zadeh, Fuzzy Sets, Inform. And Control, 1965, Vol. 8, 338-353.


Cite this Article as :
M. Jeyaraman , A.N. Mangayarkkarasi , V. Jeyanthi , R. Pandiselvi, Hyers-Ulam-Rassias Stability for Functional Equation in Neutrosophic Normed Spaces, International Journal of Neutrosophic Science, Vol. 18 , No. 1 , (2022) : 127-143 (Doi   :  https://doi.org/10.54216/IJNS.180111)